# SDR IPXA09557196

- Difficulty date: August 21, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PREVIOUS BLENDS ARE OUT OF LIMITS AT STA 231 BELOW STR 20R.  INSTALLED TEMP REPAIR PER EO B757-5330-34704-A.
